Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: meprobamate and benzos med_empowered

Posted by Phillipa on July 13, 2005, at 16:25:54

In reply to Re: meprobamate and benzos, posted by med_empowered on July 13, 2005, at 1:19:03

Med_empowered, Thanks for your response. I want to get off all these meds. Right now my wt is going up also. I'm afraid it's from the valium slowing down my metabolism. I still excercise, but I used to do it nonstop. How can I drop the extra l0lbs? I gained this in a few months. I'm not going to take any luvox tonight. I never went up past l00mg then a few days later decided to drop that dose too. I don't want to take meds! I thought of ending my posts with the saying "Just Do It" and then realized if the post was about suicided I would get blocked. So it's still Fondly, Phillipa

 

Thread

 

Post a new follow-up

Your message only Include above post


[527193]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Phillipa thread:526470
URL: http://www.dr-bob.org/babble/20050713/msgs/527193.html